# SDR SIMA1048

- Difficulty date: April 13, 2000
- Submitted: June 8, 2000
- Operation: Air carrier
- Aircraft: N293AT
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 293
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S5367240620051
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAW - DURING CPCP-2 INSPECTION, FOUND FRAME 36 AT SERVICE DOOR SILL PLATE CORRODED BEYOND LIMITS.  REPAIRED FRAME 36 IAW SRM 53-61-40.  AIRCRAFT RETURNED TO SERVICE.  (M)
